# SDR HEEA968040

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4031L
- Make and model: Snias AS350B2
- Aircraft serial: 2907
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNAL IS INTERMITTENT. INSTALLED Q415 HEATSINK.  REPLACED HEAT SHRINK ON 9V LINE FOR LOCAL OSCILLATOR.  PLACED IN FREEZER, UNIT STILL INTERMITTENT.  FOUND IC I405 BAD.  REPLACED IC I405.  REPAIRED.  BENCH CHECK GOOD.
